# SDR UHLA201606120355

- Difficulty date: June 12, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,047 hours, 17,188 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CREW OXYGEN BOTTLE SUPPORT BRACKET UNDER BOTTLE'S NECK HAS CORROSION UNDER PAINT. R & R OXYGEN BOTTLE SUPPORT BRACKET AND SUPPORT REINFORCEMENT.
